Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 12, 2011, 4:41 AM CDT for 17 counties in Texas. It took effect at Apr 12, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 4:41 AM CDT (09:41 UTC)
- In effect from
- Apr 12, 2011, 12:00 PM CDT
- Expired
- Apr 12, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 30 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3817 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899 WWUS84 KLUB 120941 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 441 AM CDT TUE APR 12 2011 TXZ026-031-032-037-038-043-044-122100- /O.CAN.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ /O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- 441 AM CDT TUE APR 12 2011 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... ...THE FIRE WEATHER WATCH FOR TODAY IS CANCELLED AND REPLACED WITH A RANGE LAND FIRE DANGER STATEMENT... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ021>025-027>030-033>036-039>042-122100- /O.UPG.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/ /O.NEW.KLUB.FW.W.0019.110412T1700Z-110413T0000Z/ /O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- 441 AM CDT TUE APR 12 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING ACROSS THE SOUTH PLAINS AND EXTREME SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND 25 MPH THIS AFTERNOON AS TEMPERATURES WARM TO 5 DEGREES ABOVE SEASONAL AVERAGES AND RELATIVE HUMIDITIES DROP TO BETWEEN 10 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
821 WWUS84 KLUB 122103 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 403 PM CDT TUE APR 12 2011 TXZ021>025-027>030-033>036-039>042-130515- /O.CON.KLUB.FW.W.0019.000000T0000Z-110413T0000Z/ /O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- 403 PM CDT TUE APR 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS THE SOUTH PLAINS AND FAR SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND A VERY HIGH FIRE DANGER... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTHERLY WINDS WITH SUSTAINED SPEEDS BETWEEN 15 AND 25 MPH AND RELATIVE HUMIDITIES BETWEEN 10 AND 15 PERCENT WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON...RESULTING IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD. THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ026-031-032-037-038-043-044-130515- /O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- 403 PM CDT TUE APR 12 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
738 WWUS84 KLUB 130002 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 702 PM CDT TUE APR 12 2011 TXZ021>025-027>030-033>036-039>042-131200- /O.EXP.KLUB.FW.W.0019.000000T0000Z-110413T0000Z/ /O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA- 702 PM CDT TUE APR 12 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD. THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ026-031-032-037-038-043-044-131200- /O.CON.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/ CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- 702 PM CDT TUE APR 12 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND AN EXTREME FIRE DANGER... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. ON THURSDAY...WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONG WINDS AND ONGOING DROUGHT WILL ALSO BRING THE POTENTIAL FOR SOME LARGE AND DANGEROUS WIND-DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:55 AM CDT, 46 minutes earlier.
Area forecast discussion, Apr 12, 3:55 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 355 AM CDT TUE APR 12 2011 .SHORT TERM... RIDGING FROM THE BIG BEND TO ERN ONTARIO EARLY THIS MORNING WILL PUSH EASTWARD TODAY BRINGING A RETURN TO SOUTHWESTERLY FLOW ALOFT. SRN BRANCH OF JET ARCS FROM BAJA CA TO NRN NM THENCE TOWARD THE MISSISSIPPI VALLEY. WEAK EMBEDDED DISTURBANCE ALONG THE PACIFIC COAST EARLY THIS MORNING IS PROGGED TO BE NEARLY OVERHEAD BY THIS EVENING WITH DIFFLUENT NEAR ZONAL FLOW BY WEDNESDAY MORNING. H5 WIND MAX BEGINS TO OVERSPREAD THE AREA WITH 30-40 KT NOSE OF MID LEVEL JET INCREASING TO 40-50KTS BY 00Z. THUS...WE WILL SEE A SOMEWHAT BREEZY AFTERNOON PARTICULARLY WEST OF THE CAPROCK ESCARPMENT. MIN RH VALUES ARE SUFFICIENTLY DRY ALTHOUGH WINDS WILL BE MARGINAL FOR RED FLAG CONDITIONS. HOWEVER...VOLATILITY OF FUELS...RAPID ONSET OF LOW RH CONDITIONS AND RECENT TRENDS SUGGEST THAT AREAS ON THE LLANO ESTACADO WILL SUPPORT LOW END CONDITIONS TODAY. AREAS GENERALLY FROM THE EXTREME SOUTHEASTERN TEXAS PANHANDLE THROUGH THE ROLLING PLAINS WILL BE COVERED VIA A RANGE LAND FIRE DANGER STATEMENT. && .LONG TERM... NEGATIVELY TILTED TROUGH ALONG THE PACIFIC COAST EARLY WEDNESDAY WILL SHARPEN AND MOVE INTO THE CENTRAL CONUS ON THURSDAY WITH NORTHWEST FLOW ALOFT CONTINUING IN ITS WAKE THROUGH BECOMING QUASI-ZONAL BY EARLY NEXT WEEK. COLD FRONT APPROACHES LATE WEDNESDAY BUT ONLY LOOKS TO MAKE IT INTO THE TX PANHANDLE AND MAYBE INTO OUR NORTHERN ZONES BEFORE STALLING AND BEGINNING A RETREAT. THURSDAY LOOKS TO BE A WINDY DAY AS H7 GRADIENT TIGHTENS AND APPROACHES 70M/200NM SUGGESTING 25 TO 35 MPH WINDS WITH LOCALLY HIGHER SPEEDS POSSIBLE. GIVEN THE EXPECTED WINDS AND DRY CONDITIONS...WILL HOIST A FIRE WEATHER WATCH ON THURSDAY. COLD FRONT MAKES IT INTO THE REGION THURSDAY EVENING. GRADIENT REMAINS TIGHT OVER THE AREA AFTER FROPA AND THUS WINDS ARE EXPECTED TO BE BREEZY ACROSS THE NORTHEAST AGAIN ON FRIDAY. INTO SUNDAY...DRYLINE STARTS TO SET UP. GFS IS REMARKABLY MORE MOIST THAN OTHER GUIDANCE WHICH HAS BEEN TYPICAL AS OF LATE. GIVEN THAT THERE IS A LACK OF SUBSTANTIVE UPPER LEVEL FORCING TO INDUCE VIGOROUS CYCLOGENESIS...AM INCLINED TO SIDE WITH A DRIER LOW LEVEL SOLUTION WITH SOME RETURN MOISTURE BUT NOT NECESSARILY ENOUGH TO WARRANT MENTION OF DRYLINE CONVECTION AT THIS TIME. HOWEVER...LOW CLOUDS SEEM REASONABLE WITH CONDITIONS CLEARING ONCE AGAIN BY TUESDAY. && .FIRE WEATHER... .DAY1... RH VALUES WILL BE QUITE DRY THIS TODAY ONCE AGAIN...AND FOR THAT MATTER FOR THE REST OF THE WORK WEEK. WINDS WILL BECOME A BIT BREEZY WEST OF THE CAPROCK ESCARPMENT THIS AFTERNOON AND HAVE ELECTED TO ISSUE A RED FLAG WARNING ACROSS THE WEST. TO THE EAST OF THE ESCARPMENT WINDS ARE NOT EXPECTED TO MEET CRITERIA AND THUS HAVE ISSUED A RANGE LAND FIRE DANGER STATEMENT ACROSS THE ROLLING PLAINS TO EXTREME SOUTHEASTERN TEXAS PANHANDLE. .DAYS 2-3... WEDNESDAY MAY SEE NEAR CRITICAL CONDITIONS...PARTICULARLY ACROSS THE SOUTHERN SOUTH PLAINS. THURSDAY APPEARS TO BE SUPPORTIVE OF SOLID RED FLAG CONDITIONS AREAWIDE. UPPER LEVEL STORM SYSTEM WILL EJECT OVER THE AREA BRINGING WITH IT WINDS IN THE 25 TO 35 MPH RANGE. MIN RH VALUES WILL BOTTOM OUT IN THE 5 TO 10 PCT RANGE ALTHOUGH TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES COOLER THAN WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE FORECAST AREA ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 77 41 79 43 73 / 0 0 10 10 10 TULIA 79 44 81 45 75 / 0 0 10 10 10 PLAINVIEW 79 45 84 47 77 / 0 0 10 10 10 LEVELLAND 79 45 86 47 78 / 0 0 10 10 10 LUBBOCK 79 47 86 48 79 / 0 0 10 10 10 DENVER CITY 78 46 86 48 80 / 0 0 10 10 10 BROWNFIELD 79 46 87 48 80 / 0 0 10 10 0 CHILDRESS 83 47 84 51 83 / 0 0 10 10 10 SPUR 82 49 89 53 85 / 0 0 10 10 10 ASPERMONT 83 51 90 58 90 / 0 0 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>025-027>030-033>036-039>042. && 26/26
Hazardous weather outlook, Apr 12, 3:49 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 349 AM CDT TUE APR 12 2011 TXZ021>044-130900- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 349 AM CDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON WEST OF THE CAPROCK ESCARPMENT. NEAR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED OVER THE REMAINDER OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON WEDNESDAY PARTICULARLY ACROSS THE SOUTHERN SOUTH PLAINS. A GREATER RISK OF FIRE WEATHER WILL EXIST ON THURSDAY AS WINDY CONDITIONS RETURN AREAWIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:41 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.